Seriously I can’t. I have never in my life felt so out-of-control.
This morning it dawned on me. I have little or no respect for my body or my health. I am 43 now. It’s not going to get any easier. Just harder.
I know I’ve written it here before, but THIS IS IT. It’s not just the fact that I cannot fit into anything I own hanging in my closet (well maybe 10% of it), it’s the fact that I feel like crap. I find it so hard to get to sleep, to stay asleep. I find it even harder to wake up and I am tired all day long. Don’t get me started on the unbearable period pain that, because of my weight, is now with me a good week solid before and a couple of days after.
I remember looking great and having so much energy in my 30’s. I cared about myself and how I felt. I was proud of how I looked and that rippled across all areas of my life.
I want that back – but the 43-year-old version. I need to keep it real.
I tried Lite n’ Easy but was incredibly disappointed with the lack of support they offer customers. In fact I had written to them on numerous occasions (as well as called) and they didn’t even have the courtesy of calling or writing back. I was spending over $170 on food each week and NOTHING.
As some of you know, I work in marketing, and this is one of the biggest mistakes a company can make. Not responding to the people that buy their products. Sad and disappointing. They have lost me as a customer and someone who has an audience of likeminded people I correspond with on a daily basis via the numerous social media tools I use.
But I digress. I have now enlisted the help of a doctor. She is great and understands that a lot of what’s going on with me is mental. We are going to work on it together.
For the next 30 days she has given me a prescription for Reductil a strong appetite suppressant. I am hesitant to take any kind of drug, but I am at the end of trying to fight this fight. I have to do something that will make a difference.
I have been taking it for about 5 days now and I don’t seem to have much of an appetite. It’s a strange feeling. I don’t feel ‘elated’ like they say you might, but I do have some of the side effects like feeling hot and cold, rapid heart beat etc – but nothing too alarming.
I have also started to monitor my diet and weight again through Weight Watchers. It’s been the only thing that’s worked for me in the past and I know the system inside out.
So here I go again – but this time I have enlisted the support of a medical professional.